# SDR DALA2023082907029

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CORROSION LOWER SILL AT LEVEL FR 68 Y1292 APPROX AT AFT GALLEY AREA. CORRECTIVE ACTION: REPAIRED ANGLE AND FILLER LOCATED LOWER SILL AT LEVEL FR 68 Y1292 APPROX AT AFT GALLEY AREA AS PERA319 SRM 53-41-14-300-001. (2941780)
